Complete theories in 2-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 29 (1988) no. 1, pp. 9-57.
@article{CTGDC_1988__29_1_9_0,
     author = {Betti, Renato and Grandis, Marco},
     title = {Complete theories in $2$-categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {9--57},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {1},
     year = {1988},
     zbl = {0652.18001},
     mrnumber = {941649},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_1_9_0/}
}
TY  - JOUR
AU  - Betti, Renato
AU  - Grandis, Marco
TI  - Complete theories in $2$-categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
DA  - 1988///
SP  - 9
EP  - 57
VL  - 29
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_1_9_0/
UR  - https://zbmath.org/?q=an%3A0652.18001
UR  - https://www.ams.org/mathscinet-getitem?mr=941649
LA  - en
ID  - CTGDC_1988__29_1_9_0
ER  - 
Betti, Renato; Grandis, Marco. Complete theories in $2$-categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 29 (1988) no. 1, pp. 9-57. http://www.numdam.org/item/CTGDC_1988__29_1_9_0/

BEA. (Bastiani-)Ehresmann & C. Ehresmann, Categories of sketched structures, Cahiers Top. et Géom. Diff. XIII (1972), 105-214; reprinted in; Charles Ehresmann; Œuvres complètes et commentées, Part IV-2, Amiens, 1983, | Numdam | Zbl 0263.18009

BuA. Burroni, Algèbres graphiques, Cahiers Top. et Géom. Diff. XXII-3 (1981), 249-265, | Numdam | Zbl 0497.18004

G1M. Grandis, On distributive homological algebra, I. RE-categories, Cahiers Top. et Géom. Diff. XXV-3 (1984), 259-301, | Numdam | MR 786552 | Zbl 0564.18005

G2M. Grandis, On distributive homological algebra, II, Theories and models, Id, XXV-4, 353-379, | Numdam | MR 789134 | Zbl 0564.18006

G3, M. Grandis, On distributive homological algebra, III, Homological theories, Id, XXVI-2 (1985), 169-213, | Numdam | MR 794753 | Zbl 0577.18003

Gr, P.A. Grillet, Regular categories, Lecture Notes in Math, 236, Springer (1971), 121-222, | MR 289599 | Zbl 0251.18001

Je, T. Jech, Set Theory, Academic Press, 1978, | MR 506523 | Zbl 0419.03028

K1, G.M. Kelly, Basic concepts of enriched category theory, Cambridge Univ. Press, 1982. | MR 651714 | Zbl 0478.18005

K2, G.M. Kelly, On the essentially-algebraic theory generated by a sketch, Bull. Austral. Math. Soc, 26 (1982), 44-56, | MR 679920 | Zbl 0488.18001

KS, G.M. Kelly & R. Street, Review of the elements of 2-categories, Lecture Notes in Math, 611, Springer (1977), | MR 357542

KR, A. Kock & G.E. Reyes, Doctrines in categorical logic, in; Handbook of mathematical logic, North Holland 1977, 283-313, | MR 491125

La, F.W. Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. U.S.A., 50 (1963), 869-872, | MR 158921 | Zbl 0119.25901

Ma, S., Mac Lane, Categories for the working mathematician, Springer 1971, | MR 354798 | Zbl 0906.18001

Mi, B. Mitchell, Theory of categories, Academic Press, 1965, | MR 202787 | Zbl 0136.00604

MS, J. Macdonald & A. Stone, Topoi over graphs, Cahiers Top. et Géom. Diff. XXV-1 (1984), 51-63, | Numdam | MR 764971 | Zbl 0546.18004

Pu, D. Puppe, Korrrespondenzen in abelschen Kategorien, Math. Annalen 148 (1962), 1-30, | MR 141698 | Zbl 0109.25201

S1, R. Street, Limits indexed by category valued 2-functors, J. Pure Appl. Alg. 8 (1976), 149-181, | MR 401868 | Zbl 0335.18005

S2, R. Street, Fibrations in bicategories, Cahiers Top. et Géom. Diff. XXI-2 (1980), 111-160, | Numdam | MR 574662 | Zbl 0436.18005